# SDR ASAA2019102971153

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,335 hours, 12,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECKLIST, LEFT PACK LIGHT ILLUMINATED DURING RECALL AND EXTINGUISHED WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801 RESET CONTROLLERS AND NO FAULTS PRESENT. RAN PACKS, LEFT PACK LIGHT REMAINED EXTINGUISHED DURING RECALL AND MASTER CAUTION RESET. OK FOR SERVICE.
